# SDR 07FDEA01915

- Difficulty date: May 21, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON INNER SKIN OF LOWER AFT CARGO COMP´T DOOR ON FR 60 BETWEEN LONGERON 1-2.  REPAIR REQUIRES EVALUATION FOR MAJOR /MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED IN ACCORDANCE WITH FEDEX ENGINEERING AUTHORIZATION 6-5230-112412.
